MathSciNet Relay Station
MathSciNet bibliographic data
MR1237977 39A12
Zinner, B.; Harris, G.; Hudson, W. Traveling wavefronts for the discrete Fisher's equation. J. Differential Equations 105 (1993), no. 1, 46–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement